# SDR DALA2022101906755

- Difficulty date: October 19, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A300*
- Aircraft serial: 0578
- Aircraft time: 82,578 hours, 10,888 cycles
- Engine: Pwa PW4168A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3306 -ATB- AFTER TAKEOFF AIRCRAFT SHUTTERED WITH LEFT ENGINE STALL MESSAGE, ALL ENGINE PARAMETERS NORMAL. QRH NOTE SAYS NOT TO INITIATE OVER WATER CROSSING, AIRCRAFT RETURNED TO SEA. CORRECTIVE ACTION: SEA MAINTENANCE TROUBLESHOT LEFT ENGINE STALL MESSAGE PRE A330 TSM. COMPLETED BOROSCOPE INSP. NO DEFECTS NOTED. INSTALLED NEW EEC AND FMU. TESTED AT HIGH POWER. (9390177)
